# SDR SWIA200210631

- Difficulty date: February 4, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 15,280 hours, 15,105 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED 20 DEGREES AFTER T/O.  RETURNED TO FIELD.  CHECKED FLAPS ALIGNMENT.  NO TWIST.  RESET CB 1-F4 & CB 2-F4.  RAN FLAPS TO 45 DEGREES AND BACK TO 0 DEGREES.  NO DISCREPANCIES NOTED.
